MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC 6 SHOOTER SAEED MULTI-BAND LIGATOR; LIGATOR, ESOPHAGEAL

WILSON-COOK MEDICAL INC 6 SHOOTER SAEED MULTI-BAND LIGATOR; LIGATOR, ESOPHAGEAL
Model Number G22692
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in a biohazard bag with an open box and tray from the lot number provided in the report.The label matches the product returned.All device components were included in the return.Photos were provided and reviewed.The first photo shows the tray and bands can be seen deployed loose in the tray.The second photo shows the box label and it matches that in the report.Our laboratory evaluation of the product said to be involved confirmed the report.Only 2 bands remained on the barrel as received.Four bands returned loose in the tray.The band remaining on the barrel had slightly moved along the barrel as in premature deployment.A visual examination of the device was performed.The trigger cord was examined and all twelve deployment beads were present.The beads could not be verified for correct location due to the trigger cord still being attached to the barrel.The beads were examined using magnification and found to be correctly filled and had no evidence of excess flash.The trigger cord was intact and not broken.The length of the trigger cord was measured at 143.4 cm between the knots which is within the 56" +2"/-1" (139.7-147.32 cm) tolerance.An evaluation of the handle wheel movement was performed, and the wheel functioned as intended.A product-specific discrepancy that could have caused or contributed to this observation was not observed during our laboratory analysis.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the returned device confirmed the report.A definitive cause for this observation could not be determined because the actual prior to use product preparation and handling conditions could not be duplicated in the laboratory setting.This limits our ability to conclusively determine a cause.Premature band deployment can occur if the device experiences excessive pressure during general handling or shipment.Prior to distribution, all 6 shooter saeed multi-band ligators are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During preparation for an esophogeal ligation procedure, the physician selected a cook 6 shooter saeed multi-band ligator.It was reported that the user opened the package and discovered that the bands detached [premature deployment-subject of report].A new ligation device was substituted to complete the procedure the observation was made prior to patient contact; there was no impact to the patient.In addition, the patient sustained no clinical consequence and there were no adverse effects to the patient.

Brand Name
6 SHOOTER SAEED MULTI-BAND LIGATOR
Common Device Name
LIGATOR, ESOPHAGEAL
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key25000041
Report Number1037905-2026-00194
Device Sequence Number9885057
Product Code MND
UDI-Device Identifier00827002226920
UDI-Public(01)00827002226920(17)261119(10)W4987777
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22692
Device Catalogue NumberMBL-6-F
Device Lot NumberW4987777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexMale
Patient Weight70 KG